# SDR CALA9701588

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM SUPPORT UPPER CHORD CORRODED AT STA 328, LBL 45.5 TO BL 0.  THE CORRODED AREA WAS CUT OUT IAW SRM 53-10-2.  A T-CAP AND SPACERS WERE FABRICATED AND INSTALLED IAW SRM 53-10-2 AND 51-10-1.
